# SDR R61A201901040041

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 24,018 hours, 16,716 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL DETECTED IN FLIGHT. DECLARED EMERGENCY, DIVERTED TO JFK, LANDED WITHOUT INCIDENT. FOUND TRACKS FOR BOTH COFFEE MAKERS DIRTY, CAUSING FUMES. R&R COFFEE MAKERS.  R&R THE INBOARD AND OUTBOARD COFFEE BREWER RAIL ASSEMBLIES AS PER CMM 25-37-05.
